{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,5,18]],"date-time":"2026-05-18T10:37:36Z","timestamp":1779100656347,"version":"3.51.4"},"reference-count":7,"publisher":"Elsevier BV","issue":"3","license":[{"start":{"date-parts":[[2005,5,1]],"date-time":"2005-05-01T00:00:00Z","timestamp":1114905600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2005,5,1]],"date-time":"2005-05-01T00:00:00Z","timestamp":1114905600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["The American Journal of Emergency Medicine"],"published-print":{"date-parts":[[2005,5]]},"DOI":"10.1016\/j.ajem.2005.02.015","type":"journal-article","created":{"date-parts":[[2005,5,25]],"date-time":"2005-05-25T08:41:42Z","timestamp":1117010502000},"page":"321-322","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":27,"title":["l-carnitine was safely administered in the setting of valproate toxicity"],"prefix":"10.1016","volume":"23","author":[{"given":"Frank","family":"LoVecchio","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"J.","family":"Shriki","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"R.","family":"Samaddar","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"issue":"1","key":"10.1016\/j.ajem.2005.02.015_bib1","doi-asserted-by":"crossref","first-page":"36","DOI":"10.1007\/s005990050060","article-title":"Carnitine deficiency and hyperammonemia in children receiving valproic acid with and without other anticonvulsant drugs","volume":"29","author":"Verrotti","year":"1999","journal-title":"Int J Clin Lab Res"},{"issue":"11","key":"10.1016\/j.ajem.2005.02.015_bib2","doi-asserted-by":"crossref","first-page":"546","DOI":"10.1177\/088307389801301104","article-title":"Serum carnitine levels in epileptic children before and during treatment with valproic acid, carbamazepine, and phenobarbital","volume":"13","author":"Castro-Gago","year":"1998","journal-title":"J Child Neurol"},{"issue":"4","key":"10.1016\/j.ajem.2005.02.015_bib3","doi-asserted-by":"crossref","first-page":"446","DOI":"10.1111\/j.1651-2227.1996.tb14058.x","article-title":"The effect of carnitine supplementation in valproate-induced hyperammonaemia","volume":"85","author":"Bohles","year":"1996","journal-title":"Acta Paediatr"},{"issue":"10","key":"10.1016\/j.ajem.2005.02.015_bib4","doi-asserted-by":"crossref","first-page":"1405","DOI":"10.1212\/WNL.56.10.1405","article-title":"Effect of l-carnitine treatment for valproate-induced hepatotoxicity","volume":"56","author":"Bohan","year":"2001","journal-title":"Neurology"},{"issue":"l","key":"10.1016\/j.ajem.2005.02.015_bib5","doi-asserted-by":"crossref","first-page":"55","DOI":"10.1093\/jat\/20.1.55","article-title":"Valproic acid overdose and l-carnitine therapy","volume":"20","author":"Ishikura","year":"1996","journal-title":"J Anal Toxicol"},{"issue":"7","key":"10.1016\/j.ajem.2005.02.015_bib6","doi-asserted-by":"crossref","first-page":"687","DOI":"10.1111\/j.1528-1157.1996.tb00634.x","article-title":"Effect of l-carnitine supplementation on acute valproate intoxication","volume":"37","author":"Murakami","year":"1996","journal-title":"Epilepsia"},{"issue":"5","key":"10.1016\/j.ajem.2005.02.015_bib7","first-page":"199","article-title":"Hyperammonaemic coma after valproate therapy as adult onset of ornithine transcarbamylase deficiency","volume":"118","author":"Padilla Mde","year":"2002","journal-title":"Med Clin (Barc)"}],"container-title":["The American Journal of Emergency Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S073567570500063X?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S073567570500063X?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,9]],"date-time":"2025-10-09T15:05:19Z","timestamp":1760022319000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S073567570500063X"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2005,5]]},"references-count":7,"journal-issue":{"issue":"3","published-print":{"date-parts":[[2005,5]]}},"alternative-id":["S073567570500063X"],"URL":"https:\/\/doi.org\/10.1016\/j.ajem.2005.02.015","relation":{},"ISSN":["0735-6757"],"issn-type":[{"value":"0735-6757","type":"print"}],"subject":[],"published":{"date-parts":[[2005,5]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"l-carnitine was safely administered in the setting of valproate toxicity","name":"articletitle","label":"Article Title"},{"value":"The American Journal of Emergency Medicine","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.ajem.2005.02.015","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 2005 Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}